# SDR SWAA011341

- Difficulty date: May 4, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,202 hours, 58,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRES IND OUT OF VIEW. REPOSITIONED EMERGENCY EVAC SLIDE ASSY PER MM.
